# SDR REXA2022072001615

- Difficulty date: June 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Part number: 601R31527221S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE ASSY IS CORRODED 100%	REMOVED AND REPLACED ANGLE PER SRM 51-40-11.
